# SDR UIEA2018071601477

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,080 hours, 16,148 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198598
- Part serial: 1094984
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER MOTOR BRUSH WEAR INDICATOR IS WORN. REMOVED AND REPLACED STARTER IAW AMM 49-41-11.
